Keywords : direct product


On DM- Compact Smarandache Topological Semigroups

Mohammed Abdulridha Mutar; Dheia Gaze Salih Al-Khafajy

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2016, Volume 8, Issue 2, Pages 25-33

In this present paper, we have introduced some new definitions On DM-compact Smarandache topological semigroup and DM-L. compact Smarandache topological semigroup for the compactness in topological spaces and groups. We obtained some results related to DM-compact Smarandache topological semigroup and DM-L. compact Smarandache topological semigroup, for example any infinite group can be a DM- compact Smarandache topological semigroup.